# SDR ASAA2016121819088

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 39,998 hours, 11,739 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6321
- Condition: Out Of Tolerance
- Location: Nr 1 Fuel Tank
- Part time: 39,998 hours, 11,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED FQIS TANK AND COMPENSATOR UNITS TEST IN NR 1 MAIN TANK IAW NG-28FCD-18088-1. FOUND THE FOLLOWING PROBES OUT OF TOLERANCE: COMPENSATOR, F1, F2, F3, F7, F8, AND F10. GROUNDED - YES. COMPENSATOR AND TANK UNITS 1, 2, 3, 7, 8, AND 10 CHANGED AND TESTED IAW AMM 28-41-21 & 28-41-00. FQIS SYSTEM TEST PASSED, OK FOR SERVICE.
